Close Server: KOPWWW05 | Not logged in


Medication-Induced Constipation

Know the signs and treat the symptoms

Medication-induced constipation is caused by regularly taking certain commonly prescribed and over-the-counter medications. Although medication-induced constipation can be an uncomfortable condition, it's also entirely treatable. While you shouldn't stop taking your medication in attempt to reduce constipation, you can take other steps to relieve yourprescription bottle symptoms.

Medication-induced constipation is a very treatable condition. Our patient handout details commonly-prescribed and over-the-counter medications that could cause this side effect and offers advice how to manage your symptoms.








You Might Also Like...

Constipation in Older Adults

Conservative management should always be the first-line choice.

Earn CE Credit: Treatment Options for Opioid-Induced Constipation

Newer agents offer rapid, consistent relief from symptoms.

Delirium: UTI Undercover

Why is Grandma acting so strange?

Visit our archive of free, downloadable patient handouts

Print, post & share these helpful handouts, available on a variety of topics, with your colleagues and patients.




     

Email: *

Email, first name, comment and security code are required fields; all other fields are optional. With the exception of email, any information you provide will be displayed with your comment.

First * Last
Name:
Title Field Facility
Work:
City State
Location:

Comments: *
To prevent comment spam, please type the code you see below into the code field before submitting your comment. If you cannot read the numbers in the below image, reload the page to generate a new one.

Captcha
Enter the security code below: *

Fields marked with an * are required.

 
 

Back to Top

© 2017 Merion Matters

660 American Avenue Suite 300, King of Prussia PA 19406

1-484-804-4888